# SDR NSVA2011390

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N33WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 33
- Aircraft time: 16,839 hours, 19,597 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION LIGHT ILLUMINATED SHORTLY AFTER DEPARTURE AT 5 DEGREES FLAP SETTING.  CREW RAN THE CHECKLIST, THE LIGHT EXTINGUISHED BUT ILLUMINATED AGAIN AFTER A FEW SECONDS WHEN THEY RETRACTED TO ZERO.  FLAP INDICATION STAYED AT 5 DEGREES, CREW RAN THE ABNORMAL OPS CHECKLIST, DECLARED AN EMERGENCY AND PROCEEDED.  FLIGHT LANDED WITH NO ISSUES, TAXIED TO GATE AND DEPLANE NORMALLY.  EMERGENCY PERSONNEL WERE ROLLED OUT TO MEET THE FLIGHT AFTER LANDING TO INSPECT PRIOR TO TAXI TO GATE.
